MAUDE Adverse Event Report: OSSIO LTD. OSSIOFIBER THREADED TRIMMABLE FIXATION NAIL SYSTEM; ORTHOPEDIC TRAY

OSSIO LTD. OSSIOFIBER THREADED TRIMMABLE FIXATION NAIL SYSTEM; ORTHOPEDIC TRAY
Catalog Number OF2084510S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Pain (1994); Loss of fracture reduction (4901)
Date of Event 08/16/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Company was notified of a revision surgery.An investigation was performed including internal analysis of records and surgeon's feedback.Surgeon reported radiographs and examination 3 days following implantation showed good bone alignment.Patient placed in a splint and allowed for removal of splint for hygiene and gentle rom.At day 8 patient reported an immediate pain following light activity.Surgeon's examination revealed implant was broken at the fracture site.Patient non-compliance with post-operative regime was suspected but was not confirmed by the patient.The device could not be examined as it was not provided to the company.No imaging was provided.A revision surgery was performed with a metal screw following removal of the broken implant by drilling through.A bacterial infection developed at the site following the revision procedure, which required additional medical intervention.There is no indication of a design, manufacturing or process issue affecting implant safety or effectiveness.The company is unable to identify a definitive root cause though it is likely related to unintentional non-compliance with post-operative care regime, applying excessive force to the surgical site.Because the company cannot rule out the possible contribution of the device to the event, out of an abundance of caution, this event is being reported.Company continues to monitor these events as part of post market activities.Additional report from the manufacturer relating to this event is: #3014554088-2025-00004.
 
Event or Problem Description
Revision surgery following implant breakage 8 days post metacarpal fracture fixation.

Brand Name
OSSIOFIBER THREADED TRIMMABLE FIXATION NAIL SYSTEM
Common Device Name
ORTHOPEDIC TRAY
Manufacturer (Section D)
OSSIO LTD.
8 hatochen st.
caesarea, 30798 61
IS  3079861
MDR Report Key23308030
Report Number3014323288-2025-00004
Device Sequence Number17595927
Product Code OJH
UDI-Device Identifier07290019361084
UDI-Public(01)07290019361084(17)260317(11)240318(10)OF04776
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/16/2025
Report Date (Section F) 10/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/17/2026
Device Catalogue NumberOF2084510S
Device Lot NumberOF04776
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/20/2025
Device Age17 MO
Event Location Ambulatory Surgical Facility
Date Report to Manufacturer09/20/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/16/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age28 YR
Patient SexFemale
Date Report Sent to FDA10/16/2025